# SDR A6WA200440162

- Difficulty date: October 25, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 13,972 hours, 11,079 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB ASSY IS CRACKED 1.2500 INCH LONG IN AFT UPPER RADIUS.  CORRECTIVE ACTION IN PROGRESS.
